Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||Simultaneous bleeding and thrombosis in superwarfarin poisoning|
|Author:||De Paula, EV|
|Abstract:||Superwarfarin poisoning causes a severe acquired coagulation disorder that, despite its frequency, severity and specific therapeutic implications, stilt goes largely unrecognized by physicians. Hematologists are often called to evaluate these patients, but unawareness of the specificities of the problem often precludes adequate diagnosis and treatment. Superwarfarin poisoning differs from coumarin overdose in that the former is resistant to reversal with standard doses of vitamin K, and that anticoagulant effects can last for weeks after drug discontinuation. Here we report a case of superwarfarin poisoning with a previously unreported clinical presentation, in which diffuse bleeding and venous thrombosis were simultaneousty present at diagnosis. The diagnostic implications and the therapeutic dilemmas raised by this new presentation are discussed.|
|Editor:||Pergamon-elsevier Science Ltd|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.